# SDR USAA2011021890802

- Difficulty date: February 4, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486130
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - RIGHT WING INBOARD MIDFLAP LOWER SURFACE HAS DELAMINATION AT THE OUTBOARD END.  REPAIRED RIGHT WING INBOARD MIDFLAP LOWER SURFACE OUTBOARD END IAW B737 SRM 57-53-02 REPAIR 1.
